# SDR DALA2024011700685

- Difficulty date: January 17, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N105DX
- Make and model: Airbus A321-211
- Aircraft serial: 10030
- Aircraft time: 10,070 hours, 4,852 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1005 DOORS 1L &4R -DOOR EMER. ASSIST BOTTLE PRESS LOW. CORRECTIVE ACTION: SERVICED BOTH 1L & 4R DOOR ASSIST BOTTLES IAW A321 AMM 52-10. OK FOR SVC. (4452234)
